# SDR FDEA201009203568

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005131NG
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 131NG HAS EDGE DAMAGE, BOTTOM SKIN DAMAGE AND CORE DAMAGE IN MULTIPLE PLACES.  FABRICATED NEW FLOOR PANEL 131NG IAW DWG SRZ 25-005, REV "H".
